# SDR QXEA2014120800991

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY DOOR BACKUP FITTING ASSY NEEDS REPLACEMENT DUE TO CORROSION, PN 85329410-101.  REMOVED DOOR STOP FITTING FROM FWD EMERGENCY EXIT DOOR, PN 85329410-101 IAW SRM 51-41-00, 2 EA.  INSTALLED DOOR STOP FITTINGS FROM FWD EMERGENCY EXIT THRESHOLD, PN 85329410-101 IAW AMM 20-10-01-430-801.  FITTINGS, PN 85329410-101. NO REPAIRS ALLOWED IAW SRM 53-20-21. COMPLIED WITH M-184.
